TB Medicine?

Illustration of TB Medicine?
Illustration: TB Medicine? ethnomed.org

Tonight..td I just took the TB medicine with the recommendation 3tablets 1x a day and suddenly I coughed and nauseous … the medicine came out 2 capsules, do I have to take the TB medicine again … thank you, please answer …

1 Answer:

Hi.

Tuberculosis treatment is a government program as a form of improving community health for handling infectious diseases. Patients get a portion of the drug every month, with the aim of the patient being treated regularly and not overdosing on it. Tuberculosis treatment does sometimes have side effects of nausea, so it is necessary to add anti-nausea drugs.

For events that you experience, it is better not to change the drug and continue treatment regularly.

Consult your doctor to help reduce symptoms of nausea and choose a drug with an appropriate interaction with the medication you have been taking.

May be useful.

Also read:

TB Medicine with Nausea Side Effects

: by

Related Question

Greenish Diarrhea With Fever In Children?

Greenish Diarrhea With Fever In Children?

(8 months ago)

Assalamu Alaikum Wr.Wb. r nsy want to ask, my daughter is 1.2 years old, 5 days ago she had diarrhea 4x tp cm 1 day, but never diluted 1x, 3x dregs, 2x green. 4 days ago, I had a f... Read more

The Fetus Is 29 Weeks Gestational And Moves Like Vibrating?

The Fetus Is 29 Weeks Gestational And Moves Like Vibrating?

(1 year ago)

, I want to ask. I’m 29 weeks pregnant, sometimes when my fetus moves like it vibrates Is that normal ??... Read more

Handling After Cataract Surgery?

Handling After Cataract Surgery?

(1 year ago)

In the morning I want to ask my father yesterday he just had a cataract operation he was 60 years old … Well from 4 o’clock in the morning until now he complained about... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *